You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1961-1962/11/2
Sur une propriété des distributions restreintes des points extrémaux
Download
PDF
- Sur une propriété des distributions restreintes des points extrémaux
Article
Original scientific text
Title
Sur une propriété des distributions restreintes des points extrémaux
Authors
B. Szafirski
1
Affiliations
Kraków, Poland
Annales Polonici Mathematici
1961-1962/11/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
107-113
Main language of publication
French
Published
1961
Exact and natural sciences
mathematics